# SDR SWAA097912

- Difficulty date: December 20, 2009
- Submitted: December 22, 2009
- Operation: Air carrier
- Aircraft: N376SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26584
- Aircraft time: 53,305 hours, 44,814 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Component: Te Flap
- Component part number: 6546434
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 16Y CHECK, FOUND LT WING I/B AFT FLAP LOWER SURFACE DELAMINATED.  REPAIRED AFT FLAP PER MM.
